본문 바로가기
KERD
논문KCI 등재

Existence and nonexistence of solutions for a class of Hamiltonian strongly degenerate elliptic system

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we study the existence and nonexistence of solutions for a class of Hamiltonian strongly degenerate elliptic system with subcritical growth \begin{equation*} \begin{cases} -\Delta_\lambda u -\mu v =|v|^{p-1}v &\;\text{ in } \Omega,\\ -\Delta_\lambda v -\mu u=|u|^{q-1}u &\;\text{ in } \Omega,\\ u = v = 0 &\;\text{ on } \partial\Omega, \end{cases} \end{equation*} where $p, q>1$ and $\Omega$ is a smooth bounded domain in $\mathbb{R}^N$, $N\ge 3$. Here $\Delta_\lambda$ is the strongly degenerate elliptic operator. The existence of at least a nontrivial solution is obtained by variational methods while the nonexistence of positive solutions are proven by a contradiction argument.

Abstract

In this paper, we study the existence and nonexistence of solutions for a class of Hamiltonian strongly degenerate elliptic system with subcritical growth \begin{equation*} \begin{cases} -\Delta_\lambda u -\mu v =|v|^{p-1}v &\;\text{ in } \Omega,\\ -\Delta_\lambda v -\mu u=|u|^{q-1}u &\;\text{ in } \Omega,\\ u = v = 0 &\;\text{ on } \partial\Omega, \end{cases} \end{equation*} where $p, q>1$ and $\Omega$ is a smooth bounded domain in $\mathbb{R}^N$, $N\ge 3$. Here $\Delta_\lambda$ is the strongly degenerate elliptic operator. The existence of at least a nontrivial solution is obtained by variational methods while the nonexistence of positive solutions are proven by a contradiction argument.

참고문헌 (26)

  1. C. T. Anh, "On a class of Hamiltonian strongly degenerate elliptic systems with concave and convex nonlinearities", Complex Var. Elliptic Equ, 65(4), pp.648~671 (2020)[DOI]
  2. C. T. Anh, "Existence of solutions to Δλ-Laplace equations without the Ambrosetti-Rabinowitz condition", Complex Var. Elliptic Equ, 61(1), pp.137~150 (2016)[DOI]
  3. C. T. Anh, "Liouville-type theorems for elliptic inequalities involving the Δλ-Laplace operator", Complex Var. Elliptic Equ, 61(7), pp.1002~1013 (2016)[DOI]
  4. C. T. Anh, "Existence and non-existence of solutions to a Hamiltonian strongly degenerate elliptic system", Adv. Nonlinear Anal, 8(1), pp.661~678 (2019)[DOI]
  5. S. Barile, "Existence and multiplicity results for some Lane-Emden elliptic systems : subquadratic case", Adv. Nonlinear Anal, 4(1), pp.25~35 (2015)[DOI]
  6. T. Bartsch, "Infinitely many solutions of nonlinear elliptic systems, in Topics in nonlinear analysis, Progr. Nonlinear Differential Equations Appl., 35", pp.51~67 (1999), Birkh¨auser
  7. D. Bonheure, "Ground state and non-ground state solutions of some strongly coupled elliptic systems", Trans. Amer. Math. Soc, 364(1), pp.447~491 (2012)[DOI]
  8. D. Bonheure, "Hamiltonian elliptic systems : a guide to variational frameworks", Port. Math, 71(3-4), pp.301~395 (2014)[DOI]
  9. J. Chen, "Infinitely many solutions for semilinear Δλ-Laplace equations with sign-changing potential and nonlinearity", Studia Sci. Math. Hungar, 54(4), pp.536~549 (2017)[DOI]
  10. P. Cl´ement, "Positive solutions of semilinear elliptic systems", Comm. Partial Differential Equations, 17(5-6), pp.923~940 (1992)[DOI]
  11. P. L. Felmer, "Existence and uniqueness of positive solutions to certain differential systems", Adv. Differential Equations, 3(4), pp.575~593 (1998)
  12. D. G. de Figueiredo, "On superquadratic elliptic systems", Trans. Amer. Math. Soc, 343(1), pp.99~116 (1994)[DOI]
  13. D. G. de Figueiredo, "Elliptic systems with nonlinearities of arbitrary growth", Mediterr. J. Math, 1(4), pp.417~431 (2004)[DOI]
  14. B. Franchi, "Une m´etrique associ´ee `a une classe d’op´erateurs elliptiques d´eg´en´er´es", Rend. Sem. Mat. Univ. Politec. Torino 1983, (Special Issue), pp.105~114 (1984)
  15. J. Hulshof, "Differential systems with strongly indefinite variational structure", J. Funct. Anal, 114(1), pp.32~58 (1993)[DOI]
  16. A. E. Kogoj, "On semilinear Δλ-Laplace equation", Nonlinear Anal, 75(12), pp.4637~4649 (2012)[DOI]
  17. A. E. Kogoj, "Linear and semilinear problems involving Δλ-Laplacians, in Proceedings of the International Conference “Two nonlinear days in Urbino 2017”", Electron. J. Differ. Equ. Conf., pp.167~178 (2018), Texas State Univ.–San Marcos, Dept. Math., San Marcos
  18. S. Li and M. Willem, "Applications of local linking to critical point theory", J. Math. Anal. Appl, 189(1), pp.6~32 (1995)[DOI]
  19. D. T. Luyen, "Existence of infinitely many solutions for semilinear degenerate Schr¨odinger equations", J. Math. Anal. Appl, 461(2), pp.1271~1286 (2018)[DOI]
  20. E. L. Mitidieri, "A Rellich type identity and applications", Comm. Partial Differential Equations, 18(1-2), pp.125~151 (1993)[DOI]
  21. B. K. My, "Nontrivial solutions for a class of Hamiltonian strongly degenerate elliptic system", Appl. Anal (2022)[DOI]
  22. B. K. My, "On the existence of solutions of Hamiltonian strongly degenerate elliptic system with potentials in RN", Z. Anal. Anwend (2023)[DOI]
  23. B. Rahal, "Infinitely many solutions for Δα-Laplace equations with sign-changing potential", J. Fixed Point Theory Appl, 20, pp.137~153 (2018)[DOI]
  24. B. Ruf, "Superlinear elliptic equations and systems, in Handbook of differential equations: stationary partial differential equations. Vol. V", pp.2008, Elsevier
  25. P. T. Thuy, "Nontrivial solutions to boundary value problems for semilinear strongly degenerate elliptic differential equations", NoDEA Nonlinear Differential Equations Appl, 19(3), pp.279~298 (2012)[DOI]
  26. R. C. A. M. Van der Vorst, "Variational identities and applications to differential systems", Arch. Rational Mech. Anal, 116(4), pp.375~398 (1992)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (24건)